On the Rate of Convergence of Finite-Difference Approximations for Elliptic Isaacs Equations in Smooth Domains

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We show that there exists an algebraic rate of convergence of solutions of finite-difference approximations for uniformly elliptic Isaacs equations in smooth bounded domains.

Original languageEnglish (US)
Pages (from-to)1393-1407
Number of pages15
JournalCommunications in Partial Differential Equations
Volume40
Issue number8
DOIs
StatePublished - Aug 3 2015

Bibliographical note

Funding Information:
The author was partially supported by NSF Grant DMS-1160569.

Keywords

  • Finite differences
  • Fully nonlinear elliptic equations
  • Isaacs equations

Fingerprint Dive into the research topics of 'On the Rate of Convergence of Finite-Difference Approximations for Elliptic Isaacs Equations in Smooth Domains'. Together they form a unique fingerprint.

Cite this